Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 

 

A connectedness property of maximal monotone operators and its application to approximation theory


Author: Libor Veselý
Journal: Proc. Amer. Math. Soc. 115 (1992), 663-667
MSC: Primary 47H05; Secondary 41A65
DOI: https://doi.org/10.1090/S0002-9939-1992-1095227-8
MathSciNet review: 1095227
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We prove a connectedness property of a general maximal monotone operator on a Hilbert space. As a consequence we easily obtain the characterization of components of the set of discontinuity points for metric projections of closed sets in Hilbert spaces. We show that these components are pathwise connected, too.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 47H05, 41A65

Retrieve articles in all journals with MSC: 47H05, 41A65


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1992-1095227-8
Article copyright: © Copyright 1992 American Mathematical Society